# SDR SWAA2024102953825

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 23,228 hours, 11,699 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO M-23-154-01884-TLD - #2 ENGINE AFT STRUT AFT FAIRING SUPPORT ASSY CRACKED AT FASTENER. PERMANENT REPAIRED REQUIRED<[01] REMOVED AND REPLACED #2 ENGINE AFT STRUT FAIRING SUPPORT ASSEMBLY P/N 313A2752-1 PER SRM 51-40-02.
